2017
Том 69
№ 7

All Issues

Existence of a nonzero periodic solution of a singularly perturbed system of ordinary differential equations

Terekhin M. T., Vansovich M. O.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 10, pp 1133-1137.

Citation Example: Terekhin M. T., Vansovich M. O. Existence of a nonzero periodic solution of a singularly perturbed system of ordinary differential equations  // Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1318–1322.

Full text